# SDR UIEA2020051901077

- Difficulty date: May 18, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,990 hours, 16,546 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AC TEMP STATUS MSG( PERFORMED BITE TEST CHECK ZONE TEMPERATURE CONTROLLERS IAW AMM 21-61-03 AND SYSTEM TEST OK. )
